# SDR SWIA202053186

- Difficulty date: August 21, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT STEP PLATE HAS CORROSION AROUND NUTPLATES.  C-CHECK RO 10/9/2020.  LT AFT EMERGENCY EXIT STEP PLATE, PART SH670-36552-1.  DAMAGE COVERS MOST OF PLATE AND OVER FASTENER HOLES.  DAMAGE IS NOT ALLOWED WITHIN A 2D RADIUS OF A FASTENER AND DAMAGE IS ALLOWED ONLY IN ONE ELEMENT AT A GIVEN CROSS-SECTION AND IS OUT OF LIMITS, REF CRJ900 SRM.  REMOVED BAD STEP, REF CRJ900 SRM.  ORDERED AND RECEIVED REPLACEMENT STEP PART SH670-36552-1 AND REPLACEMENT FASTENERS.  INSTALLED REPLACEMENT STEP WITH REPLACEMENT FASTENERS, REF CRJ900 SRM.
